# SDR CA090213002

- Difficulty date: February 11, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 1,094 hours
- Engine: Allsn 250C30P
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206064633105
- Condition: Leaking
- Part time: 1,105 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT PARKED STATIC INSIDE HANGER. FUEL LEAKS THOUGH CELL MATERIAL. REQUIRES REPLACEMENT.
